# SDR Z5FA2014070356801

- Difficulty date: June 29, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N568CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605637
- Aircraft time: 6,767 hours, 4,928 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Part time: 191 hours, 134 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT APPROX 80KTS ON TAKEOFF ROLL CREW OBSERVED A MASTER WARNING LIGHT & SAW A RED ANNUNCIATOR LIGHT, BATTERY OVERHEAT.  ABORTED THE TAKEOFF & UNEVENTFULLY TAXIED CLEAR OF THE RUNWAY.  THE APU HAD SHUT ITSELF DOWN & THE APU FIRE DETECTION CB HAD POPPED.  NOT ABLE TO DUPLICATE BATTERY OVERHEAT CONDITION & REPLACED THE BATTERY & THE BATTERY TEMP SENSOR AS A PRECAUTIONARY MEASURE.  BATTERY HAS 191 HRS & 134 CYCLES SINCE INSTALLATION 30 MARCH 2014 TEMP SENSOR HAS 1278 HRS & 865 CYCLES SINCE INSTALLATION 18 OCTOBER 2012.  REPAIRED CHAFED WIRE IN TAIL CONE CAUSING APU CB TO POP.  GND RUN-UPS & OPS CHECKS WERE SATISFACTORY & ACFT RETURNED TO SERVICE.
